# SDR MASA200600141

- Difficulty date: January 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 7,666 hours, 5,171 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 5913164
- Part serial: A0478
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,709 hours, 5,195 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7219 BNA - FLAP HALFSPEED STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RT OUTBD SKEW SENSOR AND RT OB DET.
